sexologist-icon
No bleeding after taking abortion pills
I am 4 weeks pregnant and i wanted to terminate the pregnancy hence took mifepristone 24 hours back n then doc inserted a tab vaginally..its been almost 18 hours and m not bleeding..not even spotting do i need to contact the doc?till what time i should wait?
27453 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi dear generally it starts within 2 to 4 hrs but since every female body is different it may take 24 to 72 hrs too
Answered
Flag this Answer
Flag this answer
16/19 people found this helpful
Was this answer helpful?

This question featured in :

Heavy bleeding after abortion Bleeding after medical abortion Bleeding after surgical abortion
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.